De León, M.; Merino, E.; Oubiña, J. A.; Salgado, M.
A characterization of tangent and stable tangent bundles
Annales de l'I.H.P. Physique théorique, Tome 61 (1994) no. 1 , p. 1-15
Zbl 0815.53039 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPA_1994__61_1_1_0

Bibliographie

[1] F. Cantrijn, J.F. Cariñena, M. Crampin and L.A. Ibort, Reduction of Degenerate Lagrangian Systems. J. Geom. Phys, 3, 1986, (3) p. 353-400. MR 894631 | Zbl 0621.58020

[2] M. Crampin and G. Thompson, Affine Bundles and Integrable Almost Tangent Structures, Math. Proc. Camb. Phil. Soc., 98, 1985, p. 61-71. MR 789719 | Zbl 0572.53031

[3] D. Chinea M. De León and J.C. Marrero, The Constraints Algorithm for Degenerate Non-Autonomous Lagrangian Systems, Proceedings Workshop Recent Topics in Differential Geometry, Puerto de la Cruz (Tenerife, Spain), Publ. Univ. La Laguna, Serie Informes, 32, 1991, p. 13-29. Zbl 0734.58019

[4] D. Chinea M. De León and J.C. Marrero, The Constraints Algorithm for Time-dependent Lagrangians, to appear in Journal of Mathematical Physics, 1994. MR 1279313 | Zbl 0810.70014

[5] S. De Filippo, G. Landi, G. Marmo and G. Vilasi, Tensor fields defining a Tangent Bundle Structure, Ann. Inst. Henri Poincaré, 50, 1989 (2), p. 205-218. Numdam | MR 1002820 | Zbl 0752.58010

[6] L.A. Ibort and J. Marín-Solano, A Geometric Classification of Lagrangian Functions and the Reduction of Evolution Space, J. Phys. A: Math. Gen, 25, 1992, p. 3353-3367. MR 1167565 | Zbl 0768.70013

[7] M. De León, M.H. Mello and P.R. Rodrigues, Reduction of Degenerate Non-autonomous Lagrangian Systems, Mathematical Aspects of Classical Field Theory, Seatle, Washington (USA), July 21-25, 1991. Ed. by Mark J. Gotay, Jerrold E. Marsden and Vincent Moncrief, Contemporary Mathematics, 132, 1992, p. 275-305. Zbl 0770.58012

[8] M. De León, J.A. Oubiña and M. Salgado, Integrable Almost s-Tangent Structures, to appear in Rendiconti di Matematica, 14, 1994. MR 1312820 | Zbl 0814.53028

[9] M. De León and P.R. Rodrigues, Methods of Differential Geometry in Analytical Mechanics, North-Holland Math., Ser. 152, Amsterdam, 1989. MR 1021489 | Zbl 0687.53001

[10] T. Nagano 1-Forms with the Exterior Derivative of Maximal Rank, J. Differential Geometry, 2, 1968, p. 253-264 MR 239526 | Zbl 0172.46903

[11] J.A. Oubiña, Almost S-Tangent Structures, Geometriae Dedicata 14, 1983, p. 395-403. MR 723380 | Zbl 0525.53047

[12] G. Thompson, Integrable Almost Cotangent Structures and Legendrian Bundles, Math. Proc. Camb. Phil. Soc., 101, 1987, p. 61-78. MR 877701 | Zbl 0629.53034

[13] G. Thompson and U. Schwardmann, Almost Tangent and Cotangent Structure in the Large, Transactions of the Amer. Math. Soc., 327, 1991 (1), p. 313-328. MR 1012509 | Zbl 0737.53035